# SDR M8XA329MXC1

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2245500000
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COS - WHILE ACCOMPLISHING THE LANDING GEAR INSPECTION PORTION OF THE C-CHECK, MAINTENANCE NOTICED A SLIGHT AMOUNT OF 'PITTING' ON THE ACTUATOR ROD OF THE LEFT MAIN LANDING GEAR EMERGENCY EXTENSION ACTUATOR.  MAINTENANCE REPLACED THE ACTUATOR IAW AMM 32-32-00, AND CONDUCTED AND OPERATIONAL CHECK IAW AMM 32-10-00.  SYSTEM  FUNCTION WAS NORMAL.  (M)
